Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe abdominal cramps, bloating and diarrhea?

Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2524 Questions

default
Posted on Sat, 27 Aug 2016 in Abdominal Pain
Question: I am 52 years old . I've had severe cramping bloating diarrhea for days now. I can hardly walk without pain. I am the mother of 6 boys so I am pretty tough but this is excruciating. Not sure what it could lead be. The pain is from my diaphragm to pubis area. It hurts to touch this area. What could this be?i also have a slight fever
doctor
Answered by Dr. Hari Charan Perigela 46 minutes later
Brief Answer:
You got infection of the Gastrointestinal tract.

Detailed Answer:
Hi
As per your description, it looks like you are having infection of the Gastrointestinal tract.
I prescribe Antibiotic like Levofloxacin 250mg tablet twice daily for 5 days,Tablet Metronidazole 400mg twice daily for 5 days along with Pre and probiotic capsule twice daily for 5 days.
Please take Oral rehydration solution thrice daily.
Once the infection is controlled, fever will come down. I add Paracetamol 650mg thrice daily for 5 days if the fever doesn't come down after Antibiotic therapy.
Please consult your doctor, get examined clinically and get appropriate prescription.
Nothing to worry.
It will come down.
Hope I answered your query. If you have any questions, I will clarify further.
Wish you good health.
Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Levofloxacin

doctor1 MD

Hello Doctor, My wife aged 30 years took Levofloxacin tablet when she was suffering from fewer, she recovered but after that she got a swelling on...

doctor1 MD

I have epidydimitis since 4 months now, there is pain in scrotum , i have switched three doctors and tried so many antibitiocs( levofloxacin,...

doctor1 MD

I had a fever 102 F doctor prescribed me levofloxacin (500mg) and cetirizine dihydrochloride (10mg ) both to be taken after every twelve hours for...

doctor1 MD

I caught gonorrhea of the urethra in December. I was treated for both chlamydia and gonorrhea at the same time. Then I came back because the...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain....